# SDR FDEA201003040638

- Difficulty date: March 4, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- Engine: Pwa PW4158
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 1879009
- Part serial: A0365
- Condition: Torn
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HEAT EXCHANGER INBD ROD ATTACH FLANGE IS TORN OUT.  REMOVED AND REINSTALLED HEAT EXCHANGER IAW AMM 21-51-32-1.  WELDED ATTACH FLANGE IAW CMM 21-53-24, PARAGRAPH 6-D.  LEAK CHECK GOOD IAW AMM 21-51-00-5.  OPS CHECK GOOD IAW AMM 21-51-00-5.
